Varfarinovy necrosis of skin
- Symptoms of the Varfarinovy necrosis of skin
- Reasons of the Varfarinovy necrosis of skin
- Treatment of the Varfarinovy necrosis of skin
Varfarinovy necrosis of skin - a rare complication which usually arises at women in 3-10 days after an initiation of treatment indirect anticoagulants (warfarin or other derivatives of coumarin).
Symptoms of the Varfarinovy necrosis of skin:
At first there is a red dense plaque with a clear boundary which quickly turns into accurately outlined site of a necrosis of violet or black color. On the affected skin there are bubbles with hemorrhagic contents, a deep ulcer and a scab. Healing goes slowly.
After emergence of rashes drug withdrawal does not influence the current of a varfarinovy necrosis any more. Most often skin of mammary glands, hips and buttocks suffers.
The similar clinical picture is observed at a heparin necrosis of skin which, probably, is caused by occlusion of small vessels as a result of the increased aggregation of thrombocytes.
Reasons of the Varfarinovy necrosis of skin:
The risk of a varfarinovy necrosis does not depend on character of a basic disease and a dose of an indirect coagulant. This complication is most often caused by deficit of a protein With - vitamin-to-dependent anticoagulative protein. As protein T1/2 With much shorter in comparison with T1/2 of factors of coagulation, and warfarin suppresses synthesis of all vitamin-to-dependent factors, with hereditary deficit of a protein About warfarin causes in persons first of all sharp decrease in concentration of a protein of S. Eto leads to temporary increase in coagulability of blood and thrombosis of vessels of skin with the subsequent heart attack of skin.
Treatment of the Varfarinovy necrosis of skin:
Treatment of a varfarinovy necrosis comes down to purpose of drugs of vitamin K (the antagonist of warfarin) and heparin (anticoagulant). Patients with deficit of a protein With are helped by introduction of a concentrate of a protein of Page.